Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 2, NWS Milwaukee, WI

May 16, 201420 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at May 16, 2014, 2:40 PM CDT for 20 counties in Wisconsin. It took effect at May 17, 2014, 1:00 AM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 16, 2014, 2:40 PM CDT (19:40 UTC)
In effect from
May 17, 2014, 1:00 AM CDT
Expired
May 17, 2014, 7:00 AM CDT
In force
6 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS73 KMKX 161940
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
240 PM CDT FRI MAY 16 2014

...AREAS OF FROST EXPECTED LATER TONIGHT...

.WEAKENING WINDS AND PARTIAL CLEARING LATER TONIGHT WILL ALLOW
TEMPERATURES TO FALL INTO THE MID 30S ACROSS MOST OF SOUTHERN
WISCONSIN. THIS WILL ALLOW FOR AREAS OF FROST TO DEVELOP.

WIZ046-047-051-052-056>060-062>065-067>070-170345-
/O.NEW.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-
ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
240 PM CDT FRI MAY 16 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

* TIMING...AREAS OF FROST WILL DEVELOP ACROSS MOST OF THE AREA
  BETWEEN 1 AM AND 3 AM SATURDAY...LINGERING UNTIL AROUND 7 AM
  SATURDAY MORNING.

* TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS.

* IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS.
  SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE COVERED
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ066-071-072-170345-
/O.NEW.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
240 PM CDT FRI MAY 16 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

* TIMING...AREAS OF FROST WILL DEVELOP ACROSS MOST OF THE AREA
  BETWEEN 1 AM AND 3 AM SATURDAY...LINGERING UNTIL AROUND 7 AM
  SATURDAY MORNING.

* TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS...WITH
  SOME UPPER 30S ALONG THE LAKESHORE.

* IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS.
  SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE COVERED
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WOOD
2 follow-up statements
035 
WWUS73 KMKX 170226
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT FRI MAY 16 2014

...AREAS OF FROST EXPECTED LATER TONIGHT...

.LIGHT WINDS AND PARTIAL CLEARING LATER TONIGHT WILL ALLOW
TEMPERATURES TO FALL INTO THE MID 30S ACROSS MOST OF SOUTHERN
WISCONSIN. THIS WILL ALLOW AREAS OF FROST TO DEVELOP.

WIZ046-047-051-052-056>060-062>065-067>070-171030-
/O.CON.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-
ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
926 PM CDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

* TIMING...AREAS OF FROST WILL DEVELOP ACROSS MOST OF THE AREA
  BETWEEN 1 AM AND 5 AM SATURDAY...LINGERING UNTIL AROUND 7 AM
  SATURDAY MORNING.

* TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS.

* IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS. 
  SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE 
  COVERED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

WIZ066-071-072-171030-
/O.CON.KMKX.FR.Y.0002.140517T0600Z-140517T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
926 PM CDT FRI MAY 16 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

* TIMING...PATCHY FROST WILL DEVELOP ACROSS MOST OF THE AREA
  BETWEEN 1 AM AND 3 AM SATURDAY WITH AREAS OF LATE NIGHT FROST
  LINGERING UNTIL AROUND 7 AM SATURDAY MORNING.

* TEMPERATURE...FALLING INTO THE MID 30S IN MOST AREAS...WITH UPPER
  30S ALONG THE LAKESHORE.

* IMPACTS...FROST WILL FORM ON ANY EXPOSED OUTDOOR PLANTS. 
  SENSITIVE OUTDOOR PLANTS AND VEGETATION WILL NEED TO BE 
  COVERED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
MBK
188 
WWUS73 KMKX 171154
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
654 AM CDT SAT MAY 17 2014


WIZ046-047-051-052-056>060-062>065-067>070-171300-
/O.EXP.KMKX.FR.Y.0002.000000T0000Z-140517T1200Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-
ROCK-WALWORTH-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...DARLINGTON...MONROE...
JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA
654 AM CDT SAT MAY 17 2014

...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. 


$$

WIZ066-071-072-171300-
/O.EXP.KMKX.FR.Y.0002.000000T0000Z-140517T1200Z/
MILWAUKEE-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA
654 AM CDT SAT MAY 17 2014

...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at May 16, 11:26 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 16, 11:26 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1126 AM CDT FRI MAY 16 2014

.UPDATE...

500 MB TROUGH AXIS OVER WISCONSIN IS EXPECTED TO LINGER THIS
AFTERNOON...WITH NEXT EMBEDDED VORTICITY MAXIMUM EXPECTED TO SHIFT
SOUTHEAST INTO WESTERN PORTIONS OF THE AREA. AREA FORECAST
SOUNDINGS FROM RAP/NAM/GFS AND CU RULE SUPPORT BROKEN CLOUDS AT
LEAST THIS AFTERNOON...WHICH IS ALREADY OCCURRING IN THE SUNNIER
PARTS OF THE AREA. WEAK CAPE DEVELOPS IN THE WESTERN AND CENTRAL
PORTIONS OF THE AREA THIS AFTERNOON AS WELL.

HRRR AND WRF/NMM MODELS SUPPORT SCATTERED SHOWERS MOVING INTO THE
WESTERN COUNTIES BY MID AFTERNOON...LINGERING UNTIL EARLY
EVENING. THE EASTERN PORTIONS OF THE AREA SHOULD SEE LESS
ACTIVITY...AS BEST UPWARD VERTICAL MOTION AND INSTABILITY WILL BE
TO THE WEST. KEPT POPS SIMILAR TO GOING FORECAST AND CHANGED TO
ISOLATED/SCATTERED WORDING. ONSHORE WINDS WILL KEEP HIGHS IN THE
40S NEAR THE LAKE...WITH 50S INLAND...STILL BELOW NORMAL.

&&

.AVIATION/18Z TAFS/...

BROKEN TO OVERCAST VFR CEILINGS ARE EXPECTED THIS AFTERNOON AND
EVENING ACROSS TAF SITES. SCATTERED SHOWERS ARE EXPECTED AROUND
MADISON BETWEEN 20Z FRIDAY AND 01Z SATURDAY. FOR NOW...WILL USE
VICINITY SHOWER WORDING IN TAF. EASTERN SITES WILL SEE MORE
ISOLATED SHOWER ACTIVITY...SO WILL LEAVE SHOWER WORDING OUT OF
TAFS FOR NOW HERE. LIGHT NORTH WINDS ARE EXPECTED AT MADISON THIS
AFTERNOON...WITH LIGHT EAST TO SOUTHEAST WINDS AT THE EASTERN
SITES.

SOME QUESTION ON HOW MUCH CLOUD COVER WILL LINGER LATER TONIGHT
INTO SATURDAY. FOR NOW...WILL CONTINUE WITH BROKEN VFR CEILINGS
IN TAFS FOR THIS PERIOD. LIGHT WEST WINDS TONIGHT WILL INCREASE A
BIT ON SATURDAY...BECOMING WEST SOUTHWEST LATER IN THE DAY.
ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE AGAIN IN THE
AFTERNOON...BEST CHANCES AT THE EASTERN SITES.

&&

.PREV DISCUSSION... /ISSUED 336 AM CDT FRI MAY 16 2014/

TODAY...FORECAST CONFIDENCE MEDIUM

FOCUSED OMEGA ALONG WI/IL BORDER IN THE DEFORMATION ZONE TO THE
NORTH OF SHORT WAVE CROSSING IL WILL EXIT THE SOUTHEAST CORNER
AROUND MIDDAY. THEN A WEAK WAVE AND ASSOCIATED LIFT MOVE ACROSS THIS
AFTERNOON. HAVE TRIMMED POPS A BIT WITH FORECAST SOUNDINGS DRY BELOW
5K FT...BUT ENOUGH MOISTURE AND HINT OF INSTABILITY DURING PEAK
HEATING TO NOT DROP BELOW CHANCE LEVELS...ESPECIALLY IN THE WEST.
DID HOLD POPS AT SLIGHT CHANCE IN THE FAR EAST WITH LESS DEPTH TO
THE MOISTURE AND LOWER INSTABILITY WITH COOLER SURFACE TEMPS DUE TO
ONSHORE WINDS. OVERALL JUST ISOLATED TO SCATTERED VERY LIGHT SHOWERS
OR SPRINKLES EXPECTED ACROSS THE FORECAST AREA.

TONIGHT...FORECAST CONFIDENCE MEDIUM

LINGERED SLIGHT CHANCE POPS INTO THE EVENING UNTIL VORTICITY
ADVECTION-DRIVEN LAYER Q-VECTOR CONVERGENCE EXITS...THEN DRYING AND
SUBSIDENCE MOVE IN REDUCING CLOUD COVER. AMOUNT OF CLEARING WILL BE
KEY TO LOW TEMPS AND FROST POTENTIAL. FEEL ENOUGH CLOUD COVER TO
HOLD LOWS IN THE MID-UPPER 30S WITH ONLY PATCHY FROST...BUT LATER
SHIFTS WILL HAVE TO MONITOR.

SATURDAY - CONFIDENCE...MEDIUM
MID LEVEL TROUGH AXIS CONTINUES TO SHIFT EAST INTO THE EASTERN
LAKES REGION. UPPER FLOW REMAINS NORTHWEST...WITH A FEW RIPPLES
FROM TIME TO TIME. BUFKIT SOUNDINGS SHOW STEEP LOW LEVEL LAPSE
RATES WITH FAIRLY SHALLOW CAPE BUT ENOUGH POTENTIAL GROWTH TO AT
LEAST MAINTAIN SMALL SHRA CHANCES...BEST IN THE EAST PER GOING
FORECAST. MOS POPS ARE MOSTLY SINGLE DIGITS AND TEENS...SO
COVERAGE MAY NOT BE AS GREAT...BUT LINGERING CYCLONIC FLOW AND LOW
LEVEL COLD POOL MAY BE ENOUGH TO GENERATE SOME SHRA ESP IN ERN
CWA.

SUNDAY - CONFIDENCE...MEDIUM
500 MILLIBAR NVA WILL BE DOMINANT WITH SURFACE/850 HIGH CENTERS
TO THE SOUTHEAST. THIS WILL BUILD WARMER 850/925 TEMPS BACK INTO
WI. PREFER THE DRY LOOK OF THE ECMWF. PATTERN DOES NOT LOOK
CONDUCIVE TO THE SPLOTCHY 0.01 CONTOURS THAT THE NAM AND GFS ARE
SHOWING.

MONDAY - CONFIDENCE...MEDIUM
THE HIGH SHIFTS TO THE EASTERN U.S. MEANWHILE THE NEXT LOW
APPROACHES FROM THE DAKOTAS. THE UPPER FLOW HAS THE RIDGE ACROSS
WI THOUGH ALL MODELS ARE SHOWING SOME ENERGY BREAKING DOWN THE
RIDGE A BIT FOR THE AFTERNOON. STILL PLENTY OF DRY AIR IN PLACE
FOR THE MORNING AND THIS WILL LINGER FOR MUCH OF THE DAY. JUST
HINTED AT A SMALL CHANCE ON THE FAR WEST DURG THE AFTN THOUGH THE
00Z ECMWF DID PULL BACK SOME MORE.

MONDAY NIGHT THROUGH TUESDAY NIGHT - CONFIDENCE...MEDIUM
LOW LEVEL JET AXIS SHIFTS ACROSS THE STATE MONDAY NIGHT. BEST
FORCING ON NOSE OF THE JET IS PROGGD TO THE NORTH AND GFS/ECMWF
QPF PROGS REFLECT THIS. MEANWHILE THE GEM HAS A MORE SRN MAX OF
QPF. A FEW MORE CHANCES OF PRECIP THIS PERIOD AS THE SLOW MOVING
FRONT AND LOW PRESSURE SLOWLY MOVE THROUGH. UPPER JET WILL BE
SITUATED TO OUR NORTH WITH FAVORABLE POSITION FOR ENHANCED
VERTICAL MOTION. CWASP SHOWING SOME ELEVATED THOUGH NOT EXTREME
VALUES. THUNDER MENTION CERTAINLY WARRANTED AS DEW POINTS
POTENTIALLY GETTING BACK INTO THE 60S FOR TUESDAY.

WEDNESDAY AND THURSDAY - CONFIDENCE...MEDIUM
SURFACE HIGH PROGGD TO GRADUALLY NUDGE THE FRONTAL BOUNDARY TO
THE SOUTH. POPS GRADUALLY LOWER THIS PERIOD AND IF FRONT GETS A
GOOD ENOUGH KICK THEN POPS MAY EVENTUALLY NEED A MORE AGGRESSIVE
LOWERING TREND. FOR NOW STUCK WITH THE ALLBLEND POPS. THIS SHAPING
UP TO BE A COOLER WITH HIGH BRINGING MORE OF A NE WIND FLOW.

AVIATION/12Z TAFS/...LOOKING FOR SHOWERS SKIRTING THE WI/IL BORDER
TO EXIT TO THE SOUTHEAST BY 18Z...WITH BROKEN VFR CIGS THROUGH THE
DAY AND ISOLATED TO SCATTERED LIGHT RAIN SHOWERS/SPRINKLES POPPING
UP IN THE AFTERNOON. MAY SEE A BRIEF MVFR VSBY BUT SHOULD SEE MAINLY
VFR THROUGH THE FORECAST.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...REM
SATURDAY THROUGH THURSDAY...COLLAR
Hazardous weather outlook, May 16, 7:03 AM CDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 AM CDT FRI MAY 16 2014

WIZ046-047-051-052-056>060-062>072-171215-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
703 AM CDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A POTENTIAL FOR PATCHY FROST AGAIN TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY
AS A WARM FRONT APPROACHES FROM THE SOUTH...WITH CHANCES
CONTINUING TUESDAY NIGHT AS WEAK LOW PRESSURE APPROACHES CROSSES
THE STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-171215-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
703 AM CDT FRI MAY 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY
AS A WARM FRONT APPROACHES FROM THE SOUTH...WITH CHANCES
CONTINUING TUESDAY NIGHT AS WEAK LOW PRESSURE APPROACHES CROSSES
THE STATE.

REM
WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:47 PM CDTFrost AdvisoryMKXFond du Lac, Green Lake, Marquette, Sheboygan10 hr

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.